MathSciNet Relay Station
MathSciNet bibliographic data
MR1278767 (95d:11130) 11N64 (11N56)
Balog, A.; Pelikán, J.; Pintz, J.; Szemerédi, E. Difference sets without $\kappa$th powers. Acta Math. Hungar. 65 (1994), no. 2, 165–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement